MathSciNet Relay Station
MathSciNet bibliographic data
MR2272149 (2007h:55008) 55P20 (20D15 55P60 55R35)
Flores, Ramón J. Nullification and cellularization of classifying spaces of finite groups. Trans. Amer. Math. Soc. 359 (2007), no. 4, 1791–1816 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement